Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

If Anyone Is Taking Vimpat Has It Stopped Your Seizures Or Decreased Them?

If Anyone Is Taking Vimpat Has It Stopped Your Seizures Or Decreased Them?

A MyEpilepsyTeam Member said:

I was on it for not even a month. I was still being weaned off my other med. it was making me feel as if I was being overdosed. My balance went bad to falling on my hands and knees, unable to walk. That’s when we had to get a hold of the nurses hotline ( clinic was close ) to get advice.

posted 10 months ago
A MyEpilepsyTeam Member said:

I’ve tried it not to crazy about it. It didn’t decrease or increase my seizures just make me miserable & tired.

posted 10 months ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member , I’ve been on Vimpat since November 2019 but it hasn’t stopped my seizures. My current Neurologist switched me from my Trileptal to the Vimpat but I’m still on my Depakote but I don’t notice a difference in the amount of seizures I have. My seizures aren’t as frequent as some peoples but you know now that you mention it, it wasn’t till I had started that medicine in 2019 that in September 2019 I had a seizure in my sleep which is nothing new but what was odd is I changed PJ pants with no memory of doing so & had a very tiny loss of bladder & then in September 2020 I had another seizure in my sleep, again nothing new but that time I had a full loss of bladder & with no memory had apparently gone to the bathroom & removed my feminine pad but since I was in that seizure mode I didn’t put another on. Crazy. Here lately I’ve been getting this uneasy feeling in my throat, kind of like you need to vomit but you don’t actually do & so I take acid pills for it & today I looked to see if it’s a side effect of the Vimpat & sure enough it says Nauseous as one of the side effects but of course I don’t know for sure if that’s what’s causing me to have this problem or not but I might mention it to my Neurologist. I hope things get better for you with the Vimpat. Sending Thoughts, Hugs, Smiles & Prayers. Your friend in Texas, Becky

posted 10 months ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member the nurses hotline told my wife to stop taking the Vimpat and go back to what I was taking before. Then we made a new appointment to my Epileptologist.

edited, originally posted 10 months ago
A MyEpilepsyTeam Member said:

O ok

posted 10 months ago
Already a Member? Log in